@article{article_759336, title={Commutable Matrix-Valued Functions and Operator-Valued Functions}, journal={Communications in Advanced Mathematical Sciences}, volume={3}, pages={225–235}, year={2020}, DOI={10.33434/cams.759336}, author={Maouche, Abdelaziz}, keywords={Riesz projection, Analytic matrix-valued function, Commutable matrices, Eigenvalue, Holomorphic operator-valued function, Resolvent, Spectrum}, abstract={<div style="text-align:justify;"> <span style="font-size:14px;">A simple expression is established for an analytic commutable matrix-valued function. Then a characterization of two by two functional commutative matrices is proven. Finally, a family of analytic normal compact operators on a Hilbert space, which commute with their derivatives, is shown to be functionally commutative. </span> </div>}, number={4}, publisher={Emrah Evren KARA}, organization={Sultan Qaboos university}